Information Page of SAS Organisation

Mathematical Institute

Publications in 2018

On this page, you can search the on-line database of the Central Library of the SAS for the publications.

Year:

Select a category:
  • AGAOGLOU, M. - FEČKAN, Michal - POSPÍŠIL, Michal - ROTHOS, V. M. - SUSANTO, H. Gain-loss-driven travelling waves in PT-symmetric nonlinear metamaterials. In Wave Motion, 2018, vol. 76, p. 9-18. ISSN 0165-2125. Type: ADCA
  • BARTKOVÁ, Renáta - ČUNDERLÍKOVÁ, Katarína. About Fisher-Tippett-Gnedenko theorem for intuitionistic fuzzy events. In Advances in Intelligent Systems and Computing : Advances in Fuzzy Logic and Technology 2017, 2018, vol. 641, p. 125-135. ISSN 2194-5357. Type: ADMB
  • BORZOOEI, R.A. - DVUREČENSKIJ, Anatolij - SHARAFI, A.H. Material implications in lattice effect algebras. In Information Sciences, 2018, vol. 433-434, p. 233-240. ISSN 0020-0255. Dostupné na internete: <https://www.sciencedirect.com/science/article/pii/S0020025517311702>. Type: ADCA
  • ČUNDERLÍKOVÁ, Katarína - RIEČAN, Beloslav. On two formulations of the representation theorem for an IF-state. In Advances in Intelligent Systems and Computing : Uncertainty and Imprecision in Decision Making and Decision Support: Cross-Fertilization, New Models, and Applications, 2018, vol. 559, p. 65-70. ISSN 2194-5357. Type: ADMB
  • DANCA, Marius-F. - FEČKAN, Michal - KUZNETSOV, Nikolay V. - CHEN, Guanrong. Fractional-order PWC systems without zero Lyapunov exponents. In Nonlinear Dynamics, 2018, vol. 92, no. 3, p. 1061-1078. ISSN 0924-090X. Dostupné na internete: <https://link.springer.com/content/pdf/10.1007%2Fs11071-018-4108-2.pdf>. Type: ADCA
  • DANCA, Marius-F. - FEČKAN, Michal - KUZNETSOV, Nikolay V. - CHEN, Guanrong. Complex dynamics, hidden attractors and continuous approximation of a fractional-order hyperchaotic PWC system. In Nonlinear Dynamics, 2018, vol. 91, no. 4, p. 2523-2540. ISSN 0924-090X. Dostupné na internete: <https://link.springer.com/content/pdf/10.1007%2Fs11071-017-4029-5.pdf>. Type: ADCA
  • DANCA, Marius-F. - FEČKAN, Michal. On numerical integration of discontinuous dynamical systems. In International Journal of Bifurcation and Chaos, 2017, vol. 27, no. 14, art. no. 1750218 [8 p.]. (2017 - Current Contents). ISSN 0218-1274. Type: ADCA
  • DILNA, Nataliya - FEČKAN, Michal. The Stieltjes string model with external load. In Applied Mathematics and Computation, 2018, vol. 337, p. 350-359. ISSN 0096-3003. Type: ADCA
  • DVUREČENSKIJ, Anatolij. Markov kernels and tribes. In Information Sciences, 2018, vol. 460-461, p. 42-50. ISSN 0020-0255. Dostupné na internete: <https://www.sciencedirect.com/science/article/pii/S0020025516314505>. Type: ADCA
  • DVUREČENSKIJ, Anatolij. Quantum observables and effect algebras. In International Journal of Theoretical Physics, 2018, vol. 57, no. 3, p. 637-651. ISSN 0020-7748. Dostupné na internete: <https://link.springer.com/content/pdf/10.1007%2Fs10773-017-3594-1.pdf>. Type: ADCA
  • DVUREČENSKIJ, Anatolij. Sum of observables on MV-effect algebras. In Soft Computing, 2018, vol. 22, no. 8, p. 2485-2493. ISSN 1432-7643. Dostupné na internete: <https://link.springer.com/content/pdf/10.1007%2Fs00500-017-2741-1.pdf>. Type: ADCA
  • DVUREČENSKIJ, Anatolij - ZAHIRI, Omid. On epicomplete MV-algebras. In Journal of Applied Logics : IFCoLog Journal of Logics and their Applications, 2018, vol. 5, no. 1, p. 165-183. ISSN 2055-3706. Type: ADEA
  • FABŠIČ, Tomáš - GROŠEK, Otokar - NEMOGA, Karol - ZAJAC, Pavol. On generating invertible circulant binary matrices with a prescribed number of ones. In Cryptography and Communications, 2018, vol. 10, no. 1, p. 159-175. ISSN 1936-2447. Dostupné na internete: <https://link.springer.com/content/pdf/10.1007%2Fs12095-017-0239-4.pdf>. Type: ADCA
  • FEČKAN, Michal - MARYNETS, Kateryna. Approximation approach to periodic BVP for mixed fractional differential systems. In Journal of Computational and Applied Mathematics, 2018, vol. 339, p. 208-217. ISSN 0377-0427. Dostupné na internete: <https://www.sciencedirect.com/science/article/pii/S0377042717305290>. Type: ADCA
  • FEČKAN, Michal. Note on periodic solutions of fractional differential equations. In Mathematical Methods in the Applied Sciences, 2018, vol. 41, no. 13, p. 5065-5073. ISSN 0170-4214. Type: ADCA
  • GUPTA, Vidushi - DABAS, Jaydev - FEČKAN, Michal. Existence results of solutions for impulsive fractional differential equations. In Nonautonomous Dynamical Systems, 2018, vol. 5, no. 1, p. 35-51. ISSN 2353-0626. Dostupné na internete: <https://www.degruyter.com/downloadpdf/j/msds.2018.5.issue-1/msds-2018-0003/msds-2018-0003.pdf>. Type: ADEB
  • HALUŠKOVÁ, Emília. Monounary algebras with easy direct limits. In Miskolc Mathematical Notes, 2018, vol. 19, no. 1, p. 291-302. ISSN 1787-2405. Type: ADMA
  • HALUŠKOVÁ, Emília. Strong endomorphism kernel property for monounary algebras. In Mathematica Bohemica, 2018, vol. 143, no. 2, p. 161-171. ISSN 0862-7959. Type: ADMB
  • HOLÁ, Ľubica - KOČINAC, Ljubiša D.R. Uniform boundedness in function spaces. In Topology and its Applications, 2018, vol. 241, p. 242-251. ISSN 0166-8641. Dostupné na internete: <https://www.sciencedirect.com/science/article/pii/S0166864118300695>. Type: ADMA
  • LIANG, Chengbin - WANG, JinRong - FEČKAN, Michal. A study on ILC for linear discrete systems with single delay. In Journal of Difference Equations and Applications, 2018, vol. 24, no. 3, p. 358-374. ISSN 1023-6198. Type: ADCA
  • LIU, Shengda - WANG, JinRong - ZHOU, Yong - FEČKAN, Michal. Iterative learning control with pulse compensation for fractional differential systems. In Mathematica Slovaca, 2018, vol. 68, no. 3, p. 563-574. ISSN 0139-9918. Type: ADNA
  • LUO, Dahui - WANG, JinRong - FEČKAN, Michal. Applying fractional calculus to analyze economic growth modelling. D. Luo, J.R. Wang, M. Fečkan. In Journal of Applied Mathematics, Statistics and Informatics, 2018, vol. 14, no. 1, p. 25-36. ISSN 1339-0015. Type: ADNB
  • MICHALÍKOVÁ, Alžbeta - RIEČAN, Beloslav. On invariant measures on intuitionistic fuzzy sets. In Advances in Intelligent Systems and Computing : Advances in Fuzzy Logic and Technology 2017, 2018, vol. 642, p. 529-534. ISSN 2194-5357. Type: ADMB
  • MONTEIRO, Giselle Antunes. Adjoint classes of Kurzweil-Stieltjes integrable functions. In Monatshefte für Mathematik, 2018, vol. 186, no. 1, p. 175-188. ISSN 0026-9255. Type: ADCA
  • RUSKO, Miroslav - ANDRÁŠ, Peter - BEVILAQUA, Dušan - ČERKALA, Emil - DADOVÁ, Jana - FERENCZ, Vojtech - HRAŠKO, Juraj - KIZEKOVÁ, Marianna - KLINDA, Jozef - KLINEC, Ivan - KOLLÁR, Vojtech - KONTRIŠ, Jaroslav - KONTRIŠOVÁ, Oľga - KOTOVICOVÁ, Jana - KUCZMAN, Gabriel - LUMNITZER, Ervin - MIKLÓS, Ladislav - NEMOGA, Karol - PODHORANSKÝ, Peter - PROCHÁZKOVÁ, D. - VRÁBLÍKOVÁ, Jaroslava. Terminologické propedeutikum z environmentalistiky. Vojtech Dirner, Jozef Mihok, Anton Osvald. Bratislava : Slovenská spoločnosť pre životné prostredie ; Žilina : STRIX, n. f., 2017. 400 s. Environmentálne vedy, 72. ISBN 978-80-971926-2-4. Type: BAB

Citation, reviews:
1.1 Citations in foreign publications registered in citation indexes Web of Science Core Collection
1.2 Citations in foreign publications registered in Scopus
2.1 Citations in domestic publications registered in citation indexes Web of Science Core Collection
2.2 Citations in domestic publications registered in Scopus
*3 Citations in foreign publications not registered in citation indexes
3.1 Citations in foreign publications not registered in citation indexes
3.2 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
*4 Citations in domestic publications not registered in citation indexes
4.1 Citations in domestic publications not registered in citation indexes
4.2 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
5 Reviews in foreign publications
6 Reviews in domestic publications
7 Art critiques – foreign
8 Art critiques – domestic
9 Reproductions of artistic works of the author in foreign publications or media
*9 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
10 Reproductions of artistic works of the author in domestic publications or media
*10 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus